# SDR FDEA201006081900

- Difficulty date: June 8, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655623664
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN STR 28L AT BS 600.  CUTOUT DAMAGED AREA APPROX DIM: 17" IN LENGTH, AND FABRICATED NEW STRINGER   SECTION FROM BAC 1498-141 APPROX DIM: 17" IN LENGTH AND FAB'D 2 EA. SPLICES FROM BAC 1498-132 APPROX DIM: 12", ALSO FAB'D NEW INTERCOSTAL FROM 7075 O .040 AND HEAT TREATED TO T6 CONDITION APPROX DIM: 17 1/4" 8 1/2" & INSTALLED REPAIR PARTS AT BS 600 STR 28L IAW SRM 53-10-1 FIG 1, SRM 53-10-3 FIG 1, SRM 51-30-2, SRM 51-20-1, SRM 53-10-  2 FIG 5, AND ENGINEERING REPORT  2-37153-801 REV A
